Discussions By Condition: Muscle conditions

Bone pain and xenical

Posted In: Muscle conditions 0 Replies
  • Posted By: Anonymous
  • January 26, 2008
  • 00:33 PM

I have been taking xenical on and off for the last few months. Shortly after sarting I got all over bone aches and pains. I never related it to the tablets .Ive been researching on the net and bone problems can be a side effect in certain people. Also Ive found out that one should not take xenical if there is a gallbladder problem. I have no gallbladder and am now worried. I have stopped the xenical but am wondering if there is any thing I can do to reverse the possible damage to my bones.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?